MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD KIESTRA INOQULA

BECTON, DICKINSON & CO. (SPARKS) BD KIESTRA INOQULA
Model Number 447202
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: a device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd kiestra inoqula gas springs needed to be replaced.Lid was reported to have fallen down.No injuries were reported.The following information was provided by the initial reporter: did the barcoda lid fall down or slam? yes.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6 investigation summary: the customer care engineer (cce) reported on the bd kiestra inoqula (material # 447202 - serial # (b)(6)) that the cylinders of the rear cover of the fa module and of the cover on the barcoda module were defective.The cce replaced the cylinders.After the cylinders were replaced, the instrument operated within the instrument specifications and is ready for routine use without restrictions.The issue that the cylinders were defective was confirmed by the customer care engineer.Design history record (dhr) review is not required for this complaint.The complaint was evaluated via other elements of the investigation.The results of this evaluation have not identified any new hazards, new risks, or specific trends.Bd quality will continue to closely monitor for trends associated with this issue.H3 other text : see h.10.

Brand Name
BD KIESTRA INOQULA
Common Device Name
NA
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16109008
Report Number1119779-2023-00001
Device Sequence Number3199593
Product Code JTC
UDI-Device Identifier00382904472023
UDI-Public00382904472023
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number447202
Device Catalogue Number447202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2023
Supplement Date Received by Manufacturer06/01/2023
Initial Report FDA Received Date01/05/2023
Supplement Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown